# SDR 2009F00012

- Difficulty date: January 29, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N92JJ
- Make and model: Cessna 208B
- Aircraft serial: 208B1074
- Aircraft time: 1,881 hours, 1,940 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hose
- Part number: 264102717
- Condition: Broken
- Location: Brake System
- Part time: 1,881 hours, 1,940 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

PILOT REPORTED LOSS OF BRAKE PRESSURE/EFFECTIVNES FOR LT SIDE BRAKE SYS DURING TAXI.  FOUND BRAKE FLEX HOSE HAD PULLED COMPLETELY OUT OF SWAGGED HOSE FITTING AT THE BRAKE CALIPER RESULTING IN COMPLETE LOSS OF BRAKE FLUID.
